JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • POLARIZED REAL TORI
  • Yang, Jae-Hyun ;
  • Journal of the Korean Mathematical Society, volume 52, issue 2, 2015, Pages 269~331
  • DOI : 10.4134/JKMS.2015.52.2.269
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • THE ANNIHILATOR IDEAL GRAPH OF A COMMUTATIVE RING
  • Alibemani, Abolfazl ; Bakhtyiari, Moharram ; Nikandish, Reza ; Nikmehr, Mohammad Javad ;
  • Journal of the Korean Mathematical Society, volume 52, issue 2, 2015, Pages 417~429
  • DOI : 10.4134/JKMS.2015.52.2.417
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)